# SDR UPS02439163

- Difficulty date: August 4, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 B/H #12 HOLE CRACK FOUND AT SKIN THROUGH THICKNESS RUNNING FWD & AFT REFER ATTACHED SKETCH. (STR R33 TO R34)     RH BS 1480 B/H #12 HOLE AT SKIN REAMED TO 0.710 " DIAMETER AND BUSHING REPAIR CARRIED OUT AS PER RS # R-53-43-34784. NOTE: REPEAT INSPECTIONS PER UPS EO-B747-10732 APPENDIX 'C' MUST BE ACCOMPLISHED EVERY 4,800 CYCLES.
